Hi, I had crabs around pubic area... So I used gamascab lotion as per description of dermatologist. I used it 2 nights n today I saw this type of skin around testies ... Is it serious? Please guide me I m too scared after looking like skin. I have attached some pics of that skin
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi. Greetings. Did u use gamascab lotion with doctor's advise???! Looks like it's caused irritation of the sensitive scrotal skin. You'll need to see a dermatologist and take a mild topical steroid cream for improvement. Apply bland ointment like Vaseline over it. Wash with cold water two to three times a day. Wear loose under wear or inner shorts at bed time and keep a pad of gauze while wearing under wear in day time to avoid movement and friction of scrotum. Hope this helps. Warm regards. Dr Govind S Mittal.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.